# SDR C8GA201000051

- Difficulty date: September 10, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N308AS
- Make and model: Boeing 727227
- Aircraft serial: 22002
- Aircraft time: 52,050 hours, 35,449 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: BAC1505100471
- Condition: Cracked
- Location: Bs 520
- Part time: 52,050 hours, 35,449 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"SUPPLEMENTAL INFORMATION" DURING HEAVY MX INSP THE FWD CARGO FRAME SHEAR TIE WAS FOUND TO BE CRACKED AT STA 520 BETWEEN STRINGER 25-26R. FABRICATED NEW SHEAR TIE FROM BAC1505-100471 7075 T6 DIM 6.25" X 2".  INSTALLED SHEAR TIE, NO OTHER DEFECTS NOTED, ACFT WAS RETURNED TO SERVICE.
